Addiction: Substance Abuse Community
Injection of Klonopin led to hearing loss
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Injection of Klonopin led to hearing loss

Last night i was i'll from heroin withdrawl (withdrawal) and i was looking for a fix so i researched how to inject klonopin. I mixed a little smirnoff vinalla vodka with a crushed up pill and injected some of the clear liquid off the top. I didn't really have any problems except a head ache and some hearing loss in my left ear. i though it was no big deal and it would disappear quickly. This morning i woke up and the hearing loss in the left ear continues. No other problems except the unilateral hearing problem. It began the moment i injected the klonopin so i know they are connected. I dont need anyone to respond to this post to tell me how stupid that was i already know that, i just need to know if anyone has heard of this and if there is a way to fix it or if it will go away on its own. its already been 9 hours with no change so im starting to worry. PLEASE HELP
Related Discussions
3 Comments Post a Comment
Blank
1064938_tn?1255285919
OMG Sweetheart, go to the er.  I know you do not want to go but I think you need to.  What if it never goes away.  Go to the er now and when you get back let us know what the doctor said and then we will tell you how stupid that was.  By the way, be honest with the dr.  He can only help you if he knows exactly what he is dealing with

Thinking of you
Lisa
Jacksonville,FL
Blank
Avatar_n_tn
Thank you for the concern, i dont have insurance. so i cant see a dr. besides, if they hear i was doing this they will take away my perscription and the only thing that has kept that shotgun in my closet out of my mouth these last few months is the klonopin. Its not complete hearing loss, its more like i have an ear plug in. a muffled feeling in just the left ear.
Blank
1064938_tn?1255285919
Well they have to see you in the er. Even if no insurance. But I understand. Well then just wait it out. Hang in there, it will prob get better as the day goes by. Try not to focus on it. I know easier said then done. Well honey I dont know what to say. If it helps you any,  I am here for you if you just need to talk or something.  I am worried about you,  Just keep posting every hour or so and let me know how you are doing. ok?
ttyl
Lisa
Jacksonville,FL
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Addiction Answerers
480448_tn?1397235344
Blank
nursegirl6572
PA
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
5347058_tn?1381192026
Blank
ariley13
Boston, MA
5840009_tn?1395493115
Blank
ROSYouralright
PHUKET, Thailand
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ